# SDR 9724599756

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A SECTION OF EMERGENCY LIGHTS INOPERATIVE IN CEILING.  MAINTENANCE REPLACED BATTERIES IN POWER SUPPLY, OPERATIONAL CHECK OK.
